This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
: : a few months ago i had seen a news brief on tv about the "new" prozac which is supposed to have fewer sexual side effects. is this "modified" prozac what is being marketed as celexa? i'm extremely frustrated w/ the antidepressants that i've tried, finding that the most effective for me are the SSRIs, but everything i've tried has really hindered my sex drive. it seems to come down to either stabilized moods or an enjoyable sex life, and since the mood t hing is more life or death, i have to compromise the other. i'm frustrated and would like some alternatives. thanks.
Viagra currently is indicated for erectile dysfunction in men. There are
some anecdotal reports of greater sexual response in women using Viagra,
but no controlled studies yet. Research is just begining in this area.
In reviewing the literature there is no definative study demonstrating
the efficacy of Viagra in women with SSRI induced sexual dysfunction. There
are other medications that might be helpful in addition to those previously
mentioned such as Buspar, Remeron, and Ritalin in this problem. Hope
this has been helpful.
Keywords: SSRI induced sexual dysfunction/treatment
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.